# SDR 2010FA0000110

- Difficulty date: January 14, 2010
- Submitted: February 5, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14530633003
- Condition: Corroded
- Location: Fuselage
- Part time: 23,264 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR GUSSET UNDER CTR SEAT RAIL FR 25-28 BEYOND LIMITS, R & R CORRODED FLOOR GUSSET IAW SRM.
